Couldn't find what you looking for?

TRY OUR SEARCH!

I'll preface this by saying I am highly anxious and I've been concerned about pregnancy nearly every cycle since becoming sexually active, although I am on the pill (LoEstrin 24 Fe) and have been for years. I am a 20 y/o female. My fiancé has never finished inside me, or outside me for that matter, without wearing a condom. We are careful to wash up and clean up each and every time. I am also careful to take my pill at the same time every day. I had a normal period after my last pill pack. It was exactly on time and lasted the normal time, and was moderately heavy as always. However, about 4 days after my period ended, I have noticed my nipples are unusually sore/sensitive (and they have been so on and off for 1 week now, when I am now 2 weeks away from my next expected period). I have also had odd cramps, but my fiancé and I have both been experiencing these stomach issues so I assume they are unrelated. I also experienced mild nausea one night last week but I assume it was related to the stomach problems, or my motion sickness. What else could be causing these sore/sensitive nipples?

Loading...

Hi WorryWart,

During my ovulation time I used to get sore and sensitive nipples and small cramps - my gyne told me this is normal and the best way for a female to know they are ovulating.  Not all women get these symptoms during ovulation but some do and is normal.

Seeing as you use condoms doubled up with your birth control which you take at a regular time everyday you are protected and probably not pregnant.  Chances with these 2 preventatives will be VERY low of that being able to occur.

You also say you are highly anxious which can delay periods due to the stress and can cause nausea.

Hope this helps

Reply

Loading...

Thank you so much for your response! I appreciate your reassurance that I am likely not pregnant. (: However, seeing as I am on the pill, shouldn't this prevent ovulation? Of course the hormones still fluctuate, though...could that be enough to cause it? And is it normal that its lasted for a week and counting?
Reply

Loading...


Of course you are correct with the bc. Yes, hormones fluctuating will cause these type of symptoms. All normal.
Reply

Loading...